MathSciNet Relay Station
MathSciNet bibliographic data
MR2040885 26D15 (40A05)
Duncan, John; McGregor, Colin M. Carleman's inequality. Amer. Math. Monthly 110 (2003), no. 5, 424–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement